# SDR WX0A2016012173074

- Difficulty date: January 18, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N425NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49438
- Aircraft time: 55,302 hours, 42,183 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Contactor
- Part number: 5915800513
- Part serial: 0226
- Condition: Defective
- Location: Trim System
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

THE PRIMARY TRIM NOT WORKING ON CLIMB OUT & LEVEL OFF FOR 10 MINUTES.  TROUBLE SHOT SYS & FOUND LONGITUDINAL TRIM & OVERRIDE CONTROL UNIT BINDING AT LINKAGE WHEN PUSHING SUIT CASE RT HANDLE FWD OR AFT, PART ON ORDER.  R & R PRIMARY LONGITUDINAL TRIM CONTACTORS & OVERRIDE & SHUTOFF CONTROL IAW AMM 27-40-04 UP TO STEP 4 B 9.  OPERATIONS CHECK STILL REQUIRED.  PERFORMED TEST OF TRIM INDICATING & SHUTOFF CONTROLS IAW 27-40-00-5-0 PG 15.  SYS TESTED GOOD.
